# SDR AWXA0000780

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL CRACKED AT FS 178, LBL 27, WL 195.  CUT OUT DAMAGED AREA IAW 737 SRM 53-10-08 FIG 207, FABBED REPAIR PARTS IAW 737 SRM 53-10-08, INSTALLED REPAIR IAW 737 SRM 51-40-02.
